MathSciNet Relay Station
MathSciNet bibliographic data
MR2560011 39B52 (39B82 46S40)
Mursaleen, M.; Mohiuddine, S. A. On stability of a cubic functional equation in intuitionistic fuzzy normed spaces. Chaos Solitons Fractals 42 (2009), no. 5, 2997–3005.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement